# SDR SWAA042674

- Difficulty date: September 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 39,497 hours, 35,072 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 350 FWD/AFT/BTL1/BTL2/BELL/WARNING MASTER CAUTION ILLUMINATED.  THEN ALL EXTINGUISHED 10 SECONDS LATER, NO OTHER INDICATIONS.  NO BOTTLES DISCHARGED.  INSPECTED FWD AND AFT CARGO COMPARTMENTS, BAGGAGE CHECKED, NO ABNORMAL INDICATIONS.  CARGO FIRE DETECTOR SYSTEM CHECKS GOOD PER MM.
